Alert archive / Florida / Gale Warnings in 2008
Gale Warning 3, NWS Tallahassee, FL
NWS Tallahassee, FL issued this gale warning at Oct 23, 2008, 10:38 AM EDT. It was in force for 29 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 23, 2008, 10:38 AM EDT (14:38 UTC)
- Expired
- Oct 24, 2008, 3:42 PM EDT
- In force
- 29 hr
- Issued by
- NWS Tallahassee, FL
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS72 KTAE 231438 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1038 AM EDT THU OCT 23 2008 ...GALE WARNING NOW IN EFFECT THROUGH 2 AM EDT FRIDAY MORNING FROM THE OCHLOCKONEE RIVER ENTRANCE WESTWARD TO DESTIN AND OUT TO 60 NAUTICAL MILES... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT FRIDAY FROM THE OCHLOCKONEE RIVER ENTRANCE EASTWARD TO THE SUWANNEE RIVER ENTRANCE OUT TO 20 NAUTICAL MILES... .DISCUSSION...A STEADILY TIGHTENING PRESSURE GRADIENT BETWEEN AN AREA OF HIGH PRESSURE OVER THE NORTHEASTERN UNITED STATES AND A DEVELOPING AREA OF LOW PRESSURE OVER THE GULF OF MEXICO WILL CAUSE EASTERLY WINDS TO INCREASE AND SUSTAIN NEAR GALE FORCE...WITH FREQUENT GUSTS IN EXCESS OF GALE FORCE. LATER TONIGHT...THE AREA OF LOW PRESSURE WILL MOVE CLOSER TO THE MARINE AREA AND PASS THROUGH ON FRIDAY MORNING. THIS WILL CAUSE WINDS TO DIMINISH BELOW GALE FORCE AND RETURN TO SMALL CRAFT CONDITIONS BY DAYBREAK ON FRIDAY. GMZ750-755-770-775-232100- /O.NEW.KTAE.GL.W.0003.081023T1438Z-081024T0600Z/ /O.EXT.KTAE.SC.Y.0042.000000T0000Z-081025T0000Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1038 AM EDT THU OCT 23 2008 ...GALE WARNING IN EFFECT UNTIL 2 AM EDT FRIDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM EDT TO 8 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 2 AM EDT FRIDAY. THIS REPLACES THE SMALL CRAFT ADVISORY WHICH WAS IN EFFECT. THE GALE WARNING WILL BE REPLACED WITH A SMALL CRAFT ADVISORY AT 2 AM EDT FRIDAY. THE SMALL CRAFT ADVISORY WILL BE IN EFFECT FROM 2 AM TO 8 PM EDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ730-765-232100- /O.CON.KTAE.SC.Y.0042.000000T0000Z-081025T0000Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- 1038 AM EDT THU OCT 23 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GODSEY
6 follow-up statements
000 WHUS72 KTAE 231956 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 356 PM EDT THU OCT 23 2008 ...GALE WARNING REMAINS IN EFFECT THROUGH 2 AM EDT FRIDAY MORNING FROM THE OCHLOCKONEE RIVER ENTRANCE WESTWARD TO DESTIN AND OUT TO 60 NAUTICAL MILES... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT FRIDAY FROM THE OCHLOCKONEE RIVER ENTRANCE EASTWARD TO THE SUWANNEE RIVER ENTRANCE OUT TO 20 NAUTICAL MILES... .DISCUSSION...A STEADILY TIGHTENING PRESSURE GRADIENT BETWEEN AN AREA OF HIGH PRESSURE OVER THE NORTHEASTERN UNITED STATES AND A DEVELOPING AREA OF LOW PRESSURE OVER THE GULF OF MEXICO WILL CAUSE EASTERLY WINDS TO INCREASE AND SUSTAIN NEAR GALE FORCE... WITH FREQUENT GUSTS IN EXCESS OF GALE FORCE. LATER TONIGHT...THE AREA OF LOW PRESSURE WILL MOVE CLOSER TO THE MARINE AREA AND PASS THROUGH ON FRIDAY MORNING. THIS WILL CAUSE WINDS TO DIMINISH BELOW GALE FORCE AND RETURN TO SMALL CRAFT CONDITIONS BY DAYBREAK ON FRIDAY. GMZ750-755-770-775-240400- /O.CON.KTAE.GL.W.0003.000000T0000Z-081024T0600Z/ /O.EXT.KTAE.SC.Y.0042.000000T0000Z-081025T0000Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 356 PM EDT THU OCT 23 2008 ...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 AM TO 8 PM EDT FRIDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY. THE SMALL CRAFT ADVISORY WILL BE IN EFFECT FROM 2 AM TO 8 PM EDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ730-765-240400- /O.CON.KTAE.SC.Y.0042.000000T0000Z-081025T0000Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- 356 PM EDT THU OCT 23 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GODSEY
000 WHUS72 KTAE 240143 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 943 PM EDT THU OCT 23 2008 ...GALE WARNING REMAINS IN EFFECT THROUGH 2 AM EDT FRIDAY MORNING FROM THE OCHLOCKONEE RIVER ENTRANCE WESTWARD TO DESTIN AND OUT TO 60 NAUTICAL MILES... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT FRIDAY FROM THE OCHLOCKONEE RIVER ENTRANCE EASTWARD TO THE SUWANNEE RIVER ENTRANCE OUT TO 20 NAUTICAL MILES... .DISCUSSION...A TIGHTENING PRESSURE GRADIENT BETWEEN AN AREA OF HIGH PRESSURE OVER THE NORTHEAST UNITED STATES AND A DEVELOPING LOW PRESSURE CENTER OVER THE EAST-CENTRAL GULF OF MEXICO HAVE YIELDED STRONG EAST WINDS WITH OCCASIONAL GUSTS TO GALE FORCE. OVERNIGHT...THIS LOW WILL MOVE NORTH AND NORTHEAST CLOSER TO THE MARINE AREA AND REACH THE COAST BY EARLY AFTERNOON BEFORE MOVING EAST. THIS WILL CAUSE WINDS TO DIMINISH TO BELOW SMALL CRAFT ADVISORY CONDITIONS ON FRIDAY. GMZ750-755-770-775-240945- /O.CON.KTAE.GL.W.0003.000000T0000Z-081024T0600Z/ /O.EXT.KTAE.SC.Y.0042.000000T0000Z-081025T0000Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 943 PM EDT THU OCT 23 2008 ...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 AM TO 8 PM EDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 2 AM TO 8 PM EDT FRIDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ730-765-240945- /O.CON.KTAE.SC.Y.0042.000000T0000Z-081025T0000Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- 943 PM EDT THU OCT 23 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BLOCK
000 WHUS72 KTAE 240515 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 115 AM EDT FRI OCT 24 2008 ...GALE WARNING REMAINS IN EFFECT THROUGH 8 AM EDT FRIDAY MORNING FROM THE OCHLOCKONEE RIVER ENTRANCE WESTWARD TO DESTIN AND OUT TO 60 NAUTICAL MILES... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT FRIDAY FROM THE OCHLOCKONEE RIVER ENTRANCE EASTWARD TO THE SUWANNEE RIVER ENTRANCE OUT TO 20 NAUTICAL MILES... .DISCUSSION...A TIGHTENING PRESSURE GRADIENT BETWEEN AN AREA OF HIGH PRESSURE OVER THE NORTHEAST UNITED STATES AND A DEVELOPING LOW PRESSURE CENTER OVER THE EAST-CENTRAL GULF OF MEXICO HAVE YIELDED STRONG EAST WINDS WITH OCCASIONAL GUSTS TO GALE FORCE. OVERNIGHT...THIS LOW WILL MOVE NORTH AND NORTHEAST CLOSER TO THE MARINE AREA AND REACH THE COAST BY EARLY AFTERNOON BEFORE MOVING EAST. THIS WILL CAUSE WINDS TO DIMINISH TO BELOW SMALL CRAFT ADVISORY CONDITIONS ON FRIDAY. GMZ750-755-770-775-250000- /O.EXT.KTAE.GL.W.0003.000000T0000Z-081024T1200Z/ /O.EXT.KTAE.SC.Y.0042.000000T0000Z-081025T0000Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 115 AM EDT FRI OCT 24 2008 ...GALE WARNING NOW IN EFFECT UNTIL 8 AM EDT THIS MORNING... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT THIS EVENING... PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ730-765-250000- /O.CON.KTAE.SC.Y.0042.000000T0000Z-081025T0000Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- 115 AM EDT FRI OCT 24 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CAMP
000 WHUS72 KTAE 241150 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 750 AM EDT FRI OCT 24 2008 ...GALE WARNING NOW IN EFFECT THROUGH 11 AM EDT FRIDAY MORNING FROM APALACHICOLA TO THE OCHLOCKONEE RIVER ENTRANCE OUT TO 60 NAUTICAL MILES... ...A SMALL CRAFT ADVISORY REPLACES THE GALE WARNING FROM WEST OF APALACHICOLA TO DESTIN OUT TO 60 NAUTICAL MILES AND IS IN EFFECT UNTIL 8 PM EDT FRIDAY... ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT FRIDAY FROM THE OCHLOCKONEE RIVER ENTRANCE EASTWARD TO THE SUWANNEE RIVER ENTRANCE OUT TO 20 NAUTICAL MILES... .DISCUSSION...AN AREA OF LOW PRESSURE WILL MOVE WESTWARD INTO THE COASTAL WATERS THIS MORNING. THIS WILL ALLOW THE PRESSURE GRADIENT TO WEAKEN ENOUGH FOR WINDS TO DROP BELOW GALE FORCE. AS THIS LOW PASSES THROUGH THE WATERS SOUTHEASTERLY WINDS WILL SHIFT TO WESTERLY AND EVENTUALLY NORTHWESTERLY AS A COLD FRONT SWEEPS THROUGH THE WATERS THIS EVENING AND TONIGHT. GMZ750-770-241500- /O.CAN.KTAE.GL.W.0003.000000T0000Z-081024T1200Z/ /O.CON.KTAE.SC.Y.0042.000000T0000Z-081025T0000Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 750 AM EDT FRI OCT 24 2008 ...SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE GALE WARNING AND REPLACED IT WITH A SMALL CRAFT ADVISORY. A SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ755-775-241500- /O.EXT.KTAE.GL.W.0003.000000T0000Z-081024T1500Z/ /O.EXT.KTAE.SC.Y.0042.000000T0000Z-081025T0000Z/ COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 750 AM EDT FRI OCT 24 2008 ...GALE WARNING IS NOW IN EFFECT UNTIL 11 AM EDT THIS MORNING... ...SMALL CRAFT ADVISORY WILL BE IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING... THE GALE WARNING IS NOW IN EFFECT UNTIL 11 AM EDT THIS MORNING. THE SMALL CRAFT ADVISORY WILL REPLACE THE GALE WARNING AT 11 AM EDT AND WILL BE IN EFFECT UNTIL 8 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS...IN GUSTS...ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ730-765-241500- /O.CON.KTAE.SC.Y.0042.000000T0000Z-081025T0000Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- 750 AM EDT FRI OCT 24 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GODSEY
000 WHUS72 KTAE 241444 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1044 AM EDT FRI OCT 24 2008 ...GALE WARNING IS NOW IN EFFECT UNTIL 5 PM EDT FRIDAY AFTERNOON FROM APALACHICOLA EASTWARD TO THE SUWANNEE RIVER ENTRANCE OUT TO 60 NAUTICAL MILES... ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM EDT SATURDAY MORNING FROM WEST OF APALACHICOLA TO DESTIN OUT TO 60 NAUTICAL MILES... ...A SMALL CRAFT ADVISORY WILL REPLACE THE GALE WARNING FROM APALACHICOLA EASTWARD TO THE SUWANNEE RIVER ENTRANCE OUT TO 60 NAUTICAL MILES AT 5 PM EDT AND REMAIN IN REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... .DISCUSSION...AN AREA OF LOW PRESSURE WILL MOVE WESTWARD INTO THE COASTAL WATERS THIS MORNING. STRONG WINDS ARE EXPECTED ON THE EAST SIDE OF THIS LOW WITH CONTINUOUS GUSTS TO GALE FORCE AT TIMES OVER THE COASTAL WATERS EAST OF APALACHICOLA THROUGH THIS AFTERNOON. AS THE LOW MOVES EAST OF THE WATERS THIS EVENING...WINDS WILL SUBSIDE...BUT SEAS WILL REMAIN ELEVATED OVERNIGHT. IT IS EXPECTED THAT SEAS WILL DROP BELOW ADVISORY LEVELS ON SATURDAY MORNING. GMZ730-765-242100- /O.EXB.KTAE.GL.W.0003.000000T0000Z-081024T2100Z/ /O.EXT.KTAE.SC.Y.0042.000000T0000Z-081025T1200Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- 1044 AM EDT FRI OCT 24 2008 ...GALE WARNING NOW IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY WILL REPLACE THE GALE WARNING AT 5 PM EDT AND BE IN EFFECT UNTIL 8 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. THE SMALL CRAFT ADVISORY WILL REPLACE THE GALE WARNING AT 5 PM EDT AND BE IN EFFECT UNTIL 8 AM EDT SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS...IN GUSTS...ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ755-775-242100- /O.EXT.KTAE.GL.W.0003.000000T0000Z-081024T2100Z/ /O.EXT.KTAE.SC.Y.0042.000000T0000Z-081025T1200Z/ COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1044 AM EDT FRI OCT 24 2008 ...GALE WARNING NOW IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY WILL REPLACE THE GALE WARNING AT 5 PM EDT AND REMAIN IN EFFECT UNTIL 8 AM EDT SATURDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. THE SMALL CRAFT ADVISORY WILL REPLACE THE GALE WARNING AT 5 PM EDT AND REMAIN IN EFFECT UNTIL 8 AM EDT SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS...IN GUSTS...ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ750-770-242100- /O.EXT.KTAE.SC.Y.0042.000000T0000Z-081025T1200Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 1044 AM EDT FRI OCT 24 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM EDT SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GODSEY
000 WHUS72 KTAE 241942 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 342 PM EDT FRI OCT 24 2008 ...GALE WARNING HAS BEEN CANCELLED FOR THE WATERS FROM APALACHICOLA TO THE SUWANNEE RIVER ENTRANCE OUT TO 60 NAUTICAL MILES... ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM DESTIN EASTWARD TO THE SUWANNEE RIVER ENTRANCE OUT TO 60 NAUTICAL MILES UNTIL 8 AM EDT SATURDAY MORNING... .DISCUSSION...AN AREA OF LOW PRESSURE IS MOVING INLAND ACROSS THE FAR SOUTHERN FLORIDA BIG BEND AND WILL CONTINUE MOVING EASTWARD TOWARD THE ATLANTIC COAST TONIGHT. WINDS HAVE DIMINISHED OVER THE MARINE AREA BUT SEAS WILL LIKELY NOT SUBSIDE UNTIL SATURDAY MORNING. GMZ730-755-765-775-250300- /O.CAN.KTAE.GL.W.0003.000000T0000Z-081024T2100Z/ /O.CON.KTAE.SC.Y.0042.000000T0000Z-081025T1200Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 342 PM EDT FRI OCT 24 2008 ...SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM EDT SATURDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE GALE WARNING. A SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM EDT SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ750-770-250300- /O.CON.KTAE.SC.Y.0042.000000T0000Z-081025T1200Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 342 PM EDT FRI OCT 24 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS OR SEAS 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GODSEY
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this gale warning went out at Oct 23, 9:57 AM EDT, 41 minutes earlier.
Area forecast discussion, Oct 23, 9:57 AM EDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
957 AM EDT THU OCT 23 2008
.DISCUSSION...11 UTC SURFACE ANALYSIS IS RATHER COMPLICATED THIS
MORNING. THERE IS A 1009 MB SURFACE LOW CENTERED OVER NORTHEAST
KANSAS. AN OCCLUDED FRONT EXTENDED DOWN FROM THIS LOW INTO NORTHWEST
MISSISSIPPI. FROM THE TRIPLE POINT...ABOUT 40 MILES SOUTH OF
MEMPHIS...A COLD FRONT STRETCHED OUT INTO THE WEST CENTRAL GULF OF
MEXICO. A WARM FRONT WAS ANALYZED FROM THE TRIPLE POINT
SOUTHEASTWARD INTO SOUTHERN ALABAMA AND ABOUT 60 MILES SOUTH OF THE
FLORIDA PANHANDLE AND BIG BEND. THIS FRONT BECOMES STATIONARY ACROSS
CENTRAL FLORIDA. A 1041 HIGH WAS ANALYZED OVER THE NORTHEAST. THIS
RIDGE WAS HELPING TO CREATE A TIGHT PRESSURE GRADIENT ACROSS THE
REGION AND THE GULF OF MEXICO WATERS. THIS GRADIENT IS EXPECTED TO
FURTHER TIGHTEN AS SURFACE DATA SINCE 11 UTC IS INDICATING A SURFACE
LOW MAY BE FORMING ABOUT 100 MILES SOUTHWEST OF THE MOUTH OF THE
MISSISSIPPI RIVER.
500 MB ANALYSIS FROM 12 UTC SHOWS A LARGE UPPER LOW
(543 DM)...TEMPORARILY CUT OFF FROM THE MAIN FLOW. THERE ARE TWO
RIDGES...ONE ON EITHER SIDE OF THE UPPER LOW. OUR MORNING SOUNDING
HERE AT KTAE SHOWS A MOIST LOW LAYER BELOW 750 MB AND GRADUAL
MOISTENING INDICATED ABOVE THIS FROM JUST 12 HOURS AGO. THE
PRECIPITABLE WATER WAS UP TO 1.11 INCHES.
THE MAIN FOCUS FOR THE NEXT 36 HOURS WILL BE ON THE COMPLEX WEATHER
SITUATION ACROSS THE EASTERN CONUS. THE CUT OFF UPPER LOW WILL
GRADUALLY SHIFT EASTWARD WITH TIME HELPING TO PUSH THE SURFACE LOW
PRESSURE AND FRONTAL SYSTEM EASTWARD. THIS WILL PULL THE WARM FRONT
NORTHWARD AND GREATLY INCREASE THE ISENTROPIC ASCENT AND GENERATE
MODERATE TO OCCASIONALLY HEAVY RAIN. THE GREATEST THREAT FOR HEAVY
RAIN AT THIS TIME LOOKS TO BE ACROSS THE FLORIDA PANHANDLE AND
SOUTHEAST ALABAMA WITHIN OUR CWA. NAM/GFS ISENTROPIC ANALYSES ON THE
305K SURFACE SHOWS THE STRONGEST PRESSURE ADVECTION (WITHIN A MOIST
AIRMASS) IN THESE AREAS. NEVERTHELESS...1 TO 2 INCH RAINFALL TOTALS
WILL STILL BE POSSIBLE ELSEWHERE WITHIN THE CWA WHERE DECENT ASCENT
IS FORECAST THROUGH THE OVERNIGHT HOURS.
THE COLD FRONT AND SURFACE LOW IS FORECAST TO COME THROUGH ON FRIDAY
EVENING. DEPENDING ON THE EXACT TRACK OF THE SURFACE LOW...SOME
COASTAL AREAS...AND ESPECIALLY OVER THE COASTAL WATERS...WILL STAND
THE BEST SHOT AT SEEING SOME ISOLATED SEVERE WEATHER...MAINLY IN THE
FORM OF ISOLATED TORNADOES. THE CURRENT THINKING IS THAT DUE TO
SIGNIFICANTLY LACKING INSTABILITY...THIS THREAT WILL BE CONFINED TO
THE COASTAL WATERS. DEEP LAYER AND LOW LAYER SHEAR WILL BE MORE THAN
SUFFICIENT FOR ROTATING CELLS...BUT THE LACK OF INSTABILITY MAY
PRECLUDE THE SEVERE WEATHER THREAT INLAND AS ANY THUNDERSTORMS WILL
BE ELEVATED...AND NOT SURFACE BASED.
WILL BE CONDUCTING SOME MINOR UPDATES TO THE GRIDS THIS MORNING TO
MATCH CURRENT TRENDS IN THE OBSERVATIONS. THE CURRENT FORECAST IS
LARGELY ON TRACK. RADARS ARE SHOWING SOME LIGHT RAIN/DRIZZLE
SPREADING NORTHWARD WITH A LARGER AREA OF RAIN ABOUT AT OUR BUOYS.
SHOULD SEE THIS COME ASHORE AFTER NOON ACROSS THE FLORIDA PANHANDLE.
UPDATED PRODUCTS OUT SOON. HAVE A GREAT DAY
.AVIATION...AFTER BRIEF MVFR RESTRICTIONS THIS MORNING WITH LOW
CIGS...SEEING VFR CIGS ACROSS THE REGION AROUND 6KFT. EXPECT THAT AS
LIGHT DZ AND RA MOVES NORTHWARD THIS MORNING CIGS WILL LOWER INTO
THE MVFR RANGE AND PERSIST THROUGHOUT THE EVENING AND OVERNIGHT
HOURS. VISIBILITIES AND CIGS MAY OCCASIONALLY DROP INTO THE IFR
RANGE IN HEAVIER RAIN.
&&
.MARINE...
VERY WINDY CONDITIONS THIS MORNING ACROSS THE MARINE AREA WITH BOTH
BUOYS IN THE 25 TO 30 KNOT RANGE AND SEAS RUNNING BETWEEN 8 AND 12
FEET. EXPECT THAT WINDS WILL CONTINUE TO GRADUALLY INCREASE WITH
TIME AND WE MAY BE NEEDING A GALE WARNING SHORTLY. WINDS ARE
EXPECTED TO DECREASE AS THE SURFACE LOW MOVES THROUGH THE WATERS
DURING THE DAYTIME HOURS ON FRIDAY...BUT WILL INCREASE AGAIN FRIDAY
EVENING AS THE COLD FRONT MOVES THROUGH THE WATERS. WILL BE
MONITORING THE OBSERVATIONS FOR THE NEXT HOUR OR SO AND MAY ISSUE A
GALE WARNING ON THE 1030 AM EDT CWF UPDATE.
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE
FOLLOWING ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.
GA...LAKE WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...
CALHOUN...CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...
EARLY...GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
THOMAS...TIFT...TURNER...WORTH.
FL...LAKE WIND ADVISORY UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR
THE FOLLOWING ZONES: BAY...CALHOUN...COASTAL WALTON...
DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...INLAND
WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
MADISON...TAYLOR...WAKULLA...WASHINGTON.
GM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT FRIDAY SUWANNEE RIVER
ENTRANCE TO DESTIN OUT TO 60 NAUTICAL MILES.
&&
GODSEYHazardous weather outlook, Oct 23, 5:06 AM EDT, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 506 AM EDT THU OCT 23 2008 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-241000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 506 AM EDT THU OCT 23 2008 /406 AM CDT THU OCT 23 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. ...LAKE WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT THROUGH FRIDAY EVENING... .DAY ONE...TODAY AND TONIGHT... EXPECT CLOUDY AND BREEZY CONDITIONS TODAY WITH INCREASING RAIN CHANCES AS A COLD FRONT APPROACHES FROM THE WEST. ALTHOUGH A WIDESPREAD SEVERE EVENT IS NOT EXPECTED...AN ISOLATED EVENT OR TWO CANNOT BE RULED OUT...ESPECIALLY NEAR THE COAST WHERE THE BEST INSTABILITY WILL BE LATER TONIGHT. RAINFALL ACCUMULATIONS WILL RANGE FROM ONE TO TWO INCHES ACROSS THE AREA WITH THE HIGHEST ACCUMULATIONS EXPECTED CLOSER TO THE COAST. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... CLOUDY AND RAINY CONDITIONS FRIDAY WILL BE FOLLOWED BY A GRADUAL DRYING TREND FROM WEST TO EAST AS THE COLD FRONT BEGINS TO MOVE ACROSS THE TRI-STATE AREA. FRIDAY NIGHT THROUGH THE WEEKEND...A RETURN OF FAIR WEATHER ASSOCIATED WITH A HIGH PRESSURE IS EXPECTED. ON MONDAY...A DRY COLD FRONT WILL MOVE THE REGION BRINGING A MUCH DRIER AND COOLER AIRMASS. TEMPERATURES ARE EXPECTED TO DROP INTO THE UPPER 30S TO LOWER 40S EARLY TUESDAY AND WEDNESDAY MORNINGS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP.
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 23, 6:39 AM EDT | High Surf Advisory | TAE | Bay, Franklin, Gulf, Walton | 37 hr |
| Oct 23, 8:17 AM EDT | Lake Wind Advisory | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 8 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.